The strongly perfect lattices of dimension 10
Journal de Théorie des Nombres de Bordeaux, Tome 12 (2000) no. 2, pp. 503-518.

Cet article donne une classification des réseaux fortement parfaits en dimension 10. A similitude près il y a deux tels réseaux, K 10 ' et son réseau dual.

This paper classifies the strongly perfect lattices in dimension 10. There are up to similarity two such lattices, K 10 ' and its dual lattice.

@article{JTNB_2000__12_2_503_0,
     author = {Nebe, Gabriele and Venkov, Boris},
     title = {The strongly perfect lattices of dimension $10$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {503--518},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {2},
     year = {2000},
     zbl = {0997.11049},
     mrnumber = {1823200},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2000__12_2_503_0/}
}
TY  - JOUR
AU  - Nebe, Gabriele
AU  - Venkov, Boris
TI  - The strongly perfect lattices of dimension $10$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 503
EP  - 518
VL  - 12
IS  - 2
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_2000__12_2_503_0/
UR  - https://zbmath.org/?q=an%3A0997.11049
UR  - https://www.ams.org/mathscinet-getitem?mr=1823200
LA  - en
ID  - JTNB_2000__12_2_503_0
ER  - 
Nebe, Gabriele; Venkov, Boris. The strongly perfect lattices of dimension $10$. Journal de Théorie des Nombres de Bordeaux, Tome 12 (2000) no. 2, pp. 503-518. http://www.numdam.org/item/JTNB_2000__12_2_503_0/

[BaV] C. Bachoc, B. Venkov, Modular forms, lattices and spherical designs. In [EM]. | Zbl 1061.11035

[Cas] J.W.S. Cassels, Rational quadratic forms. Academic Press (1978). | MR 522835 | Zbl 0395.10029

[CoS] J.H. Conway, N.J A. Sloane, Sphere Packings, Lattices and Groups. 3rd edition, Springer-Verlag (1998). | Zbl 0915.52003

[CoS] J.H. Conway, N.J.A. Sloane, On Lattices Equivalent to Their Duals. J. Number Theory 48 (1994), 373-382. | MR 1293868 | Zbl 0810.11041

[EM] Réseaux euclidiens, designs sphériques et groupes. Edited by J. Martinet. Enseignement des Mathématiques, monographie 37, to appear. | MR 1881618 | Zbl 1054.11034

[MAG] The Magma Computational Algebra System for Algebra, Number Theory and Geometry. available via the magma home page http://wvw. maths. usyd. edu. au:8000/u/magma/.

[Mar] J. Martinet, Les Réseaux parfaits des espaces Euclidiens. Masson (1996). | MR 1434803 | Zbl 0869.11056

[Marl] J. Martinet, Sur certains designs sphériques liés à des réseaux entiers. In [EM].

[MiH] J. Milnor, D. Husemoller, Symmetric bilinear forms. Springer-Verlag (1973). | MR 506372 | Zbl 0292.10016

[Scha] W. Scharlau, Quadratic and Hermitian Forms. Springer Grundlehren 270 (1985). | MR 770063 | Zbl 0584.10010

[Sou] B. Souvignier, Irreducible finite integral matrix groups of degree 8 and 10. Math. Comp. 61 207 (1994), 335-350. | MR 1213836 | Zbl 0830.20074

[Ven] B. Venkov, Réseaux et designs sphériques. Notes taken by J. Martinet of lectures by B. Venkov at Bordeaux (1996/1997). In [EM].